# SDR IPXA2016091108101

- Difficulty date: August 31, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112509
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON SPLICE 31L CRACKED STA 5-123.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SPLICE IAW DWG A5A7112 AND SRM 51-33-01.
